# SDR DLL10953099

- Difficulty date: June 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N723DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1150
- System (JASC): 5755 · Spoilers
- Part: Beam
- Condition: Cracked
- Location: Nr 2 Spoiler
- Component: 1529102178
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, NR 2 RT SPOILER BEAM WAS FOUND TO HAVE A CRACK AT THE ACTUATOR FITTING.  BEAM WAS REPLACED AND NEW SKINS AND HONEYCOMB BONDED PER SRM 57-52-00 (REF MFG DWG 1529102).
